# SDR IPXA2019052042300

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 74,121 hours, 14,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA L1 PASSENGER DOOR DOES NOT CLOSE ON SWITCH COMMAND. L1 PASSENGER DOOR ELECTRICAL ACTUATOR CLOSE LIMIT SWITCH INOP. ITEM DEFERRED PER MEL 52-10-1-2-0-1. DOOR DEACTIVATED ELECTRICAL BY CB PULLED. PLACARD INSTALLED, DMI 67313 OPENED.T/S PER WDM 52-11-01 P1 FOUND R2-177 L FWD DOOR ACTUATOR FAULTY.  R/R R2-177 AS PER WDM 52-11-01P1 AND PERFORMED OPS TEST L1 DOOR AS PER AMM 52-11-02/501 FOUND SATIS WITH NO FAULT NOTED. THIS M670313 CLOSED. PLACARD REMOVED. DMP REVERSED.
